Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 74, Number 2

Sensitivity of anomalous localized resonance phenomena with respect to dissipation
Taoufik Meklachi, Graeme W. Milton, Daniel Onofrei, Andrew E. Thaler and Gregory Funchess.
Quart. Appl. Math. 74 (2016), 201-234
Abstract, references and article information
Full-text PDF
MathSciNet review: 3505601
Partial reachability of a thermoelastic plate with memory
Pedro Gamboa, Vilmos Komornik and Octavio Vera.
Quart. Appl. Math. 74 (2016), 235-243
Abstract, references and article information
Full-text PDF
MathSciNet review: 3505602
Quasineutral limit of the pressureless Euler-Poisson equation for ions
Xueke Pu and Boling Guo.
Quart. Appl. Math. 74 (2016), 245-273
Abstract, references and article information
Full-text PDF
MathSciNet review: 3505603
Bifurcation analysis of a single-group asset flow model
H. Merdan, G. Caginalp and W. C. Troy.
Quart. Appl. Math. 74 (2016), 275-296
Abstract, references and article information
Full-text PDF
MathSciNet review: 3505604
Time-delayed interactions and synchronization of identical Lohe oscillators
Sun-Ho Choi and Seung-Yeal Ha.
Quart. Appl. Math. 74 (2016), 297-319
Abstract, references and article information
Full-text PDF
MathSciNet review: 3505605
On how to use drift to push the spectral gap of a diffusion on $S^{2}$ to infinity
Brice Franke and Nejib Yaakoubi.
Quart. Appl. Math. 74 (2016), 321-335
Abstract, references and article information
Full-text PDF
MathSciNet review: 3505606
On the evolution of travelling wave solutions of the Burgers-Fisher equation
J. A. Leach and E. Hanaç.
Quart. Appl. Math. 74 (2016), 337-359
Abstract, references and article information
Full-text PDF
MathSciNet review: 3505607
Unique characterization of materials with memory
J. M. Golden.
Quart. Appl. Math. 74 (2016), 361-374
Abstract, references and article information
Full-text PDF
MathSciNet review: 3505608
A Caginalp phase-field system based on type III heat conduction with two temperatures
Alain Miranville and Ramon Quintanilla.
Quart. Appl. Math. 74 (2016), 375-398
Abstract, references and article information
Full-text PDF
MathSciNet review: 3505609

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website